Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 37:4 (2009) 503-514  

Some Continuous Properties of Norm in Orlicz-Lorentz Spaces

Vu Nhat Huy

Abstract.  In this paper we investigate some continuous properties of norm in Orlicz-Lorentz spaces.

2000 Mathematics Subject Classification: 26D10, 46E30.

Keywords: Theory of Orlicz-Lorentz spaces.

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013